# SDR REXA2019101091403

- Difficulty date: September 24, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Bs 528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS #3 PRESSURE TRANSDUCER BRACKET CRACKED IN RH MLG WHEEL WELL CEILING FS 528, RBL 18-27.  REMOVED DAMAGED HYD STS #3 PRESSURE TRANSDUCER BRACKET AND REPLACED WITH NEW ITEM PN601R752662-157 IAW CRJ 200 SRM 51-42-06.
